# SDR QXEA200601443

- Difficulty date: June 2, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 20,112 hours, 29,082 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 RIGHT OUTBOARD SEAT TRACK NR 10 BARE METAL/LIGHT CORROSION IN SEAT ATTACH AREAS, APPROXIMATELY 393, X405 AND X424.  REPAIRED IAW RD 8-53-1342.
